# SDR CA991103091

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND, FOUND NR 11 TIRE TREAD PEELED OFF CAUSING DAMARE TO SEVERAL PANELS AND HARNESS DAMAGE. TIRE REPLACED, PANELS AND HARNESS REPAIRED.
